Addiction: Substance Abuse Community
Is this normal?
About This Community:

This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Is this normal?

I don't mean to be a bother with the "is this typical" questions, simply because I know everyone's wd's are different.  However, I'll ask anyway:   I tapered off Norco, I've been totally clean for 6 days, but I tapered quite slowly the past three weeks.  Months back, I was on 10-12 a day, but for the past three weeks, I went from a half pill daily (for about 6 days) to a quarter pill (about six days), and now I've been off for six days.  My question is, my stomach is "just not right".  I have low energy, loose stools, and overall, just feel weak and  c r a p p y.   Is this considered typical - even though I tapered slowly?  
Related Discussions
11 Comments Post a Comment
Blank
425312_tn?1279969779
Welcome! Yes this is normal. someone with more Norco knowledge will be here shortly to answer in more detail. I would say it is almost over, hang in there and welocome to the forum.
Blank
424839_tn?1268189846
yes very typical I did a tapper and had the same effect but trust me it is alot better than if you had went cold turkey congrats on your 6 days keep it keep posting this site really helps during the rough times you should start to feel better soon

chris
Blank
Avatar_m_tn
it is typicall , try immodium for the loose stools. the rest im unsure about, but others on here may have some suggestions on vitamins, amino acids, etc.!! good job on the taper,and that you are taking your life back. many prayers...
Blank
269143_tn?1310798952
i'd say yes.it's normal......stick around ,,ppl can answer any question it seems
Blank
401095_tn?1351395370
I tapered...more quickly than yours..but was a hydro user as well...my loose stools persisted for 10 days...my friend who quit with me only had it for a few days...as 4 energy....over a month and still have low energy days....I felt great for about a week after detox and caught the flu...having probs with the energy thing still...went and got some amino fuel this am...tastes crappy but will try..hang in there...tapering does not eliminate WDs as a rule...but it gets better and better...exercise helped me tremendously and still does
Blank
Avatar_n_tn
Thanks so much for the quick response, folks.  I keep telling myself "this is normal - my body is withdrawing" ... but then my addictive/obsessive mind want to find another, more serious thing, such as a deadly disease, etc.   I guess all of you can relate to that "damn obsessive mind".  Thanks again ...
Blank
Avatar_f_tn
yes very normal, congrats first on a great taper, it takes a strong person to do that...Also congrats on your clean time...It just takes time for our bodies to re adjust..
Take immodium pills, not liquid, and you will see a big difference...Every day will get better and better
stay strong
r2r
Blank
Avatar_f_tn
I can't imagine you feeling much withdrawal after 2.5 mg. for 6 days.  Wow !!  Imagine what they would have been like if you stopped c/t without the taper.  When I got to that point, I didn't have any of those symptoms except being lazy and mild depression that lingered for months.  Your doing great.

Nauty................
Blank
Avatar_f_tn
from what i have heard, what you are going through is completey normal... and, i have not gotten to where you are yet, but have been told to expect those reactions.
good luck...you will get there!
Blank
Avatar_f_tn
Loose stools are my new best friend and the 'not quite right stomach' is a close second...also have watery eyes...you're normal. Congratulations, keep posting and welcome!
Blank
390416_tn?1275188687
congrats on 6 days and a successful taper!
I also tapered off vics...i had LOW energy for 5 weeks..some good days in between...
I had NO diarrhea...i was glad for that!!!
It does get better..just hang in there!
Keep posting...we're here for you!
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank
Top Addiction Answerers
352798_tn?1399301754
Blank
GoingToMakeIt
Near Seattle, WA
3197167_tn?1348972206
Blank
clean_in_ks
KS
3092482_tn?1383176848
Blank
weaver71
CA
4113881_tn?1401895587
Blank
ActingBrandNew
Torrance, CA
Avatar_m_tn
Blank
gnarly_1
phoenix, AZ
6942344_tn?1405732905
Blank
Amandag78
Perth, Australia